Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Have chronic renal kidney failure. Kidney pain, taking Core. Reason for pain?

I have chronic renal kidney failure. I also have IGAN. I was given Diovan which made me very ill. My kidney doctor never did ANY bloodwork on me. Told me I was in need of seeking a oxycontin Dr. I was very upset as the Divan had caused me to Just about lose my mind. After NOT taking the Divan, I noticed I felt lots better. My anxiety was going away. I fired my Dr. Now I am having sharp stabbing pains in my left kidney. I am also taking core. I have never felt such pain. I have been off Divan and on Core for 3 months. Why am I having such pain.
Asked On : Thu, 2 Aug 2012
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
you need proper investigations.u should go for ultrasound KUB,X ray KUB,to rule out kidney stones.also needed is urine routine test to rule out infection in kidney
Answered: Fri, 20 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor